Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 200, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Aug 13, 2007, 9:39 PM EDT for Bulloch County, Georgia. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2007, 9:39 PM EDT (01:39 UTC)
- Expired
- Aug 13, 2007, 10:45 PM EDT
- In force
- 66 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Bulloch County, GA
The radar
The Charleston,SC radar (KCLX), 71 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 1.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3026 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1112 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 140139
SVRCHS
GAC031-140245-
/O.NEW.KCHS.SV.W.0200.070814T0139Z-070814T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
939 PM EDT MON AUG 13 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BULLOCH COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 1045 PM EDT
* AT 938 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
NORTHEAST OF PORTAL...OR ABOUT 12 MILES SOUTH OF MILLEN...MOVING
SOUTH AT 25 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
PORTAL...
HOPEULIKIT...
STATESBORO...
GEORGIA SOUTHERN...REGISTER...
LEEFIELD...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS... STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS
AN EMERGENCY.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3265 8181 3257 8171 3252 8161 3242 8153
3239 8153 3232 8146 3224 8143 3215 8177
3222 8180 3228 8190 3238 8193 3240 8191
3244 8194 3261 8198
TIME...MOT...LOC 0139Z 345DEG 25KT 3264 8187
$$3 follow-up statements
000
WWUS52 KCHS 140209
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1009 PM EDT MON AUG 13 2007
GAC031-140245-
/O.CON.KCHS.SV.W.0200.000000T0000Z-070814T0245Z/
BULLOCH GA-
1009 PM EDT MON AUG 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR BULLOCH COUNTY...
AT 1007 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HOPEULIKIT...OR ABOUT 6 MILES NORTHWEST OF STATESBORO...
MOVING SOUTH AT 25 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BROOKLET...DENMARK...GEORGIA SOUTHERN...HOPEULIKIT...NEVILS...
PORTAL...REGISTER AND STATESBORO.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3256 8196 3252 8178 3237 8161 3222 8150
3215 8177 3222 8180 3228 8190 3238 8193
3240 8191 3244 8194 3255 8197
TIME...MOT...LOC 0209Z 350DEG 24KT 3248 8186
$$000
WWUS52 KCHS 140228
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1027 PM EDT MON AUG 13 2007
GAC031-140245-
/O.CON.KCHS.SV.W.0200.000000T0000Z-070814T0245Z/
BULLOCH GA-
1027 PM EDT MON AUG 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR BULLOCH COUNTY...
AT 1024 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR REGISTER...OR ABOUT 7 MILES SOUTHWEST OF STATESBORO...
MOVING SOUTH AT 25 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...REGISTER.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3244 8184 3222 8179 3228 8190 3232 8192
3235 8192 3238 8193 3240 8191 3243 8193
3245 8194
TIME...MOT...LOC 0227Z 357DEG 25KT 3237 8189
$$000
WWUS52 KCHS 140238
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1038 PM EDT MON AUG 13 2007
GAC031-140248-
/O.EXP.KCHS.SV.W.0200.000000T0000Z-070814T0245Z/
BULLOCH GA-
1038 PM EDT MON AUG 13 2007
...THE SEVERE THUNDERSTORM WARNING FOR BULLOCH COUNTY WILL EXPIRE AT
1045 PM EDT...
AT 1033 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.
STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR
THE LATEST WEATHER INFORMATION. REPORT ANY SEVERE WEATHER OR STORM
RELATED DAMAGE TO LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT
OFFICIALS AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3244 8184 3222 8179 3228 8190 3232 8192
3235 8192 3238 8193 3240 8191 3243 8193
3245 8194
TIME...MOT...LOC 0238Z 357DEG 25KT 3229 8189
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 7:38 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Aug 13, 7:38 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 738 PM EDT MON AUG 13 2007 .SYNOPSIS... A WEAK SURFACE TROUGH WILL MOVE ACROSS THE AREA TONIGHT AND TUE. A LEESIDE TROUGH WILL THEN SET UP WED AND MOVE LITTLE THROUGH LATE IN THE WEEK...AS THE ATLC RIDGE REMAINS NEARBY TO THE S AND SE. WE WILL CONTINUE TO HAVE TO KEEP AN EYE ON THE TROPICS EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... ONGOING ISOLATED STRONG TO SEVERE THUNDERSTORMS SHOULD WEAKEN DURING THE NEXT COUPLE OF HOURS...AND SHOULD DISSIPATE BEFORE MIDNIGHT. THEN...SKIES SHOULD TURN OUT MOSTLY CLEAR. A FEW LOCATIONS COULD APPROACH THEIR CROSS-OVER TEMPS LATE TONIGHT...PRODUCING A LITTLE FOG ESP IN LOCATIONS THAT WERE FORTUNATE TO RECEIVE A LITTLE RAIN TODAY. THIS IS NOT ENOUGH TO WARRANT INCLUSION IN THE FCST HOWEVER. LOW TEMPS TONIGHT WILL GENERALLY BE IN THE LOWER TO MID 70S...EXCEPT CLOSER TO 80 NEAR THE COAST...AND PERHAPS A FEW CO-OP SITES DROPPING TO NEAR 70 FAR INLAND. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... THE FCST AREA REMAINS POSITIONED BETWEEN A MID AND UPPER RIDGE TO THE W AND THE TROUGH ALOFT TO OUR E TUE AND TUE NIGHT. SURFACE TROUGH THAT MOVES INTO THE AREA TONIGHT WILL LINGER NEARBY TUE AND TUE NIGHT. ALTHOUGH THERE IS THIS BOUNDARY IN PLACE AND THE SEA BREEZE...THERE IS STILL A STRONG CAP WITH SUBSIDENCE ALOFT...BUT THERE IS NO SHORT WAVE LIKE TODAY. CERTAINLY COULD SEE ISOLATED SHOWERS OR TSTMS GIVEN THAT SREF GUIDANCE DOES HAVE SOME 20 PERCENT PROBABILITIES...BUT MOS GUIDANCE IS CLOSE TO ZERO POPS. WE WILL MAINTAIN THE RAINFREE FCST WITH RAIN PROBABILITIES TOO LOW TO INCLUDE MENTION IN THE PUBLIC FCST. OF CONCERN TUE IS THE POSSIBILITY OF A HEAT ADVISORY. BEST CHANCE FOR ANY HEAT INDICES REACHING 105 OR GREATER IS ALONG THE COASTAL COUNTIES WHERE THERE WILL BE SLIGHT POOLING OF DEWPTS IN THE LOWER TO MID 70S. THIS ALONG WITH MAX TEMPS IN THE MID TO PERHAPS UPPER 90S WILL PRODUCE HEAT INDICES AROUND 105 OR 106 DEGREES. HOWEVER IT DOES LOOK MARGINAL...AND NOT SURE IT WOULD LAST FOR THE REQUIRED TWO HOUR MINIMUM TIME PERIOD. AFTER COORDINATION WITH WFO ILM AND JAX HAVE DECIDED AGAINST A HEAT ADVISORY AT THIS TIME. WILL LET EARLY MORNING FCST STAFF TAKE ANOTHER LOOK TO SEE IF IT IS NECESSARY. FURTHER INLAND THE TEMPS WILL BE CLOSE TO 100 DEGREES IN SOME LOCATIONS...BUT AFTN DEWPTS WILL FALL INTO THE 60S...THUS KEEPING HEAT INDICES BETWEEN 100 AND 105 DEGREES. MIN TEMPS TUE NIGHT WILL BE SIMILAR TO TONIGHT. AGAIN WE WILL APPROACH CROSS-OVER TEMPS IN SOME LOCATIONS SO LIGHT FOG WILL OCCUR. NOT ENOUGH TO INCLUDE IN THE FCST HOWEVER. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... THE REGION WILL REMAIN UNDER THE INFLUENCE OF AN UPPER LEVEL RIDGE THROUGH FRIDAY...WHILE AT THE SURFACE ATLANTIC HIGH PRESSURE AND A PIEDMONT TROUGH WILL DOMINATE. THIS PATTERN WILL LEAD TO A MOIST SOUTHERLY FLOW AT THE SURFACE...WHILE A DOWNSLOPE FLOW AT THE LOW-MID LEVELS OF THE ATMOSPHERE WILL RESULT IN ANOTHER ROUND OF EXCESSIVE HEAT. IN ADDITION TO THE HEAT...HUMID AND HAZY CONDITIONS ARE ALSO EXPECTED. HEAT INDEX VALUES COULD WARRANT THE ISSUANCE OF HEAT ADVISORIES AND/OR PERHAPS EXCESSIVE HEAT WARNINGS WEDNESDAY THROUGH FRIDAY. PRECIPITATION CHANCES LOOK MINIMAL DURING THIS PERIOD...AS SUBSIDENCE AND DRY LOW-MID LEVELS OF THE ATMOSPHERE SHOULD HELP SUPPRESS CONVECTION. CANNOT RULE OUT ISOLATED SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON/EARLY EVENING HOURS HOWEVER. A COLD FRONT SHOULD DROP THROUGH THE AREA FRIDAY NIGHT...BUT MOISTURE REMAINS LIMITED. THIS FRONT WILL USHER IN COOLER...OR A RETURN TO NEAR NORMAL...TEMPERATURES INTO EARLY NEXT WEEK. ISOLATED TO SCATTERED CONVECTION IS POSSIBLE SATURDAY THROUGH MONDAY...ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING HOURS. FORECASTS FROM THE NATIONAL HURRICANE CENTER REGARDING TROPICAL DEPRESSION FOUR SHOULD BE MONITORED. && .AVIATION /23Z MONDAY THROUGH SATURDAY/... OUTFLOW FROM WEAKENING CONVECTION WILL PUSH THROUGH KSAV BETWEEN 0Z AND 2Z...SUPPORTING BRIEF RAINFALL AND GUSTY NORTH WINDS. IF RAINFALL OCCURS AT KSAV...LATE NIGHT VISIBILITY COULD BRIEFLY DROP BELOW THE 5SM INDICATED WITHIN THE 0Z TAF. OTHERWISE...ASIDE FROM A SMALL CHANCE FOR MVFR VISIBILITY AT KCHS LATE TONIGHT... VFR CONDITIONS WILL PREVAIL MUCH OF THE TIME AT BOTH LOCATIONS THROUGH TUESDAY NIGHT. THE CHANCE FOR THUNDERSTORMS TUESDAY REMAINS TOO LOW TO JUSTIFY A MENTION WITHIN THIS FORECAST PACKAGE. TUESDAY...TAF TIMES PRIMARILY CORRESPOND TO WIND SHIFTS AS THE SEA BREEZE DEVELOPS. EXTENDED AVIATION OUTLOOK...MAINLY VFR CONDS ARE EXPECTED THROUGH SAT...WITH A CHANCE OF SEEING VSBYS OCCASIONALLY DROP TO MVFR LEVELS DURING THE EARLY MRNG HRS IN MIST AND IN ANY AFTN CONVECTION OR HAZE. && .MARINE... SEA BREEZE CIRCULATION WILL WEAKEN THIS EVENING. THEN...AS SYNOPTIC FLOW BECOMES S-SW TONIGHT AHEAD OF THE APPROACHING SURFACE TROUGH AND SHORT WAVE ALOFT...THERE WILL BE A SLIGHT NOCTURNAL SURGE IN WINDS. BUT NOTHING HIGHER THAN 15 KT NOR 3 FOOT SEAS. WINDS WILL THEN VEER TO W AND DECREASE TOWARD DAYBREAK ON TUE. LIGHT OFFSHORE WINDS TUE MORNING WILL BECOME ONSHORE AND INCREASE WITH THE SEA BREEZE AND SYNOPTIC SELY FLOW IN THE AFTN...BUT WILL AGAIN CAP WINDS AND SEAS AT 15 KT AND 3 FT RESPECTIVELY. VEERING WINDS TO THE S-SW TUE NIGHT WITH AGAIN A SMALL SURGE UP TO 15 KT ACROSS MUCH OF THE ATLC WATERS. THIS MAY OCCUR FOR A SLIGHTLY LONGER TIME THAN TONIGHT WITH SMALL BUT STEADY PRES RISES AS ATLC RIDGE STARTS TO WORK ITS WAY BACK TOWARD THE WATERS. AS A RESULT WE MIGHT GET SEAS UP TO AS HIGH AS 4 FT ACROSS THE OUTER GA WATERS. THE COMBINATION OF ATLANTIC HIGH PRESSURE AND A TROUGH OF LOW PRESSURE INLAND WILL RESULT IN S/SW WINDS ACROSS THE COASTAL WATERS WEDNESDAY THROUGH FRIDAY. A RATHER TIGHT SURFACE PRESSURE GRADIENT BETWEEN THESE TWO SYSTEMS AND OCCASIONAL LOW LEVEL JETTING OVER THE COASTAL WATERS COULD RESULT IN RATHER STRONG WINDS AT TIMES. SMALL CRAFT SHOULD EXERCISE CAUTION HEADLINES MAY BE NEEDED IN THE FUTURE...AND SMALL CRAFT ADVISORIES CANNOT BE RULED OUT FOR AT LEAST THE OUTER GEORGIA WATERS LATER THIS WEEK. A COLD FRONT PASSING THROUGH THE AREA FRIDAY NIGHT SHOULD RESULT IN LIGHTER WINDS FOR SATURDAY. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Aug 13, 4:56 PM EDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 456 PM EDT MON AUG 13 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-141030- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 456 PM EDT MON AUG 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. STRONG THUNDERSTORMS...A FEW THUNDERSTORMS COULD STILL PRODUCE 30 TO 40 MPH WIND GUSTS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. EXCESSIVE HEAT...HEAT INDICES MAY BRIEFLY REACH 105 IN SOME AREAS TUESDAY AFTERNOON. A HEAT ADVISORY IS NOT EXPECTED AT THIS TIME. HEAT INDICES OF 105 TO 110 ARE EXPECTED WEDNESDAY AFTERNOON THROUGH FRIDAY AFTERNOON ACROSS MUCH OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA. HEAT ADVISORIES MAY EVENTUALLY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-141030- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 456 PM EDT MON AUG 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. .STRONG THUNDERSTORMS...ISOLATED THUNDERSTORMS ON THE CHARLESTON COUNTY COASTAL WATERS MAY BECOME STRONG THIS EVENING...RESULTING IN WIND GUSTS TO NEAR 30 KNOTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER WE DO REQUEST ANY REPORTS OF MARINE CONDITIONS. 33
In the hours before
Special weather statement, Aug 13, 8:31 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 831 PM EDT MON AUG 13 2007 GAZ115-116-138-140130- EVANS-INLAND BRYAN-INLAND LIBERTY- 831 PM EDT MON AUG 13 2007 ...STRONG THUNDERSTORMS WILL IMPACT EVANS COUNTY...BRYAN COUNTY AND LIBERTY COUNTY THROUGH 930 PM EDT... AT 831 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF EDNA TO LANIER TO BLITCHTON...MOVING SOUTH AT 25 MPH. AREAS IN AND AROUND ALLENHURST...BELLVILLE...BLITCHTON...CLAXTON... CROSSROADS...DAISY...ELLABELL...FLEMINGTON...FORT STEWART... GROVELAND...GUM BRANCH...HAGAN...HINESVILLE...LANIER...MCINTOSH... PEMBROKE...RICEBORO...WALTHOURVILLE AND MIDWAY WILL BE IMPACTED THROUGH 930 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Aug 13, 8:43 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
843 PM EDT MON AUG 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG KILDARE 32.53N 81.46W
08/13/2007 EFFINGHAM GA LAW ENFORCEMENT
TREES DOWN ON SPRINGFIELD ROAD.
0725 PM TSTM WND DMG KILDARE 32.53N 81.46W
08/13/2007 EFFINGHAM GA LAW ENFORCEMENT
TREE DOWN ON POWER LINE ON KILDARE ROAD.
&&Special weather statement, Aug 13, 8:43 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 843 PM EDT MON AUG 13 2007 GAZ087-140130- JENKINS- 843 PM EDT MON AUG 13 2007 ...STRONG THUNDERSTORMS WILL IMPACT JENKINS COUNTY THROUGH 930 PM EDT... AT 843 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR PERKINS...OR ABOUT 9 MILES NORTH OF MILLEN...MOVING SOUTH AT 35 MPH. AREAS IN AND AROUND EMMALANE...MILLEN...PERKINS AND SCARBORO WILL BE IMPACTED THROUGH 930 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Aug 13, 8:55 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
855 PM EDT MON AUG 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM TSTM WND DMG SHAWNEE 32.48N 81.41W
08/13/2007 EFFINGHAM GA TRAINED SPOTTER
TREES AND POWER LINES DOWN ALONG SHAWNEE ROAD.
&&
JPCSpecial weather statement, Aug 13, 9:07 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 907 PM EDT MON AUG 13 2007 GAZ100-140130- BULLOCH- 907 PM EDT MON AUG 13 2007 ...STRONG THUNDERSTORMS WILL IMPACT BULLOCH COUNTY THROUGH 930 PM EDT... AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR PORTAL...OR ABOUT 8 MILES NORTHWEST OF STATESBORO...MOVING SOUTH AT 15 MPH. AREAS IN AND AROUND HOPEULIKIT...PORTAL AND REGISTER WILL BE IMPACTED THROUGH 930 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Aug 13, 9:23 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
923 PM EDT MON AUG 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM TSTM WND DMG 1 SW HILLTONIA 32.87N 81.67W
08/13/2007 SCREVEN GA LAW ENFORCEMENT
A WOOD BARN WAS BLOWN OVER ONTO HILLTONIA PERKINS ROAD.
&&
DPBThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 9:17 PM EDT | Severe Thunderstorm Warning | CHS | Jenkins | 28 min |
| Aug 13, 11:10 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Aug 14, 3:44 AM EDT | Heat Advisory | CHS | Effingham, Long | 16 hr |
| Aug 14, 5:04 PM EDT | Heat Advisory | CHS | Bulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more | 27 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.